GoodSense® Migraine Caplets 24ct.
GoodSense® Migraine Caplets 24ct.

GoodSense® Migraine Caplets 24ct.

Vendor
GoodSense
Regular price
$5.33
Sale price
$5.33
Unit price
per 
Shipping calculated at checkout.

From the manufacturer's website:

Active ingredients in Acetaminophen, Aspirin (NSAID) and Caffeine Tablets are acetaminophen 250 mg, aspirin (NSAID) 250 mg, and caffeine 65 mg. A NSAID is a nonsteroidal anti-inflammatory drug. This product is gluten free.

Many things can trigger a migraine. These include:

  • Anxiety
  • Stress
  • Lack of food or sleep
  • Exposure to light
  • Hormonal changes (in women)

Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking the product because too much caffeine may cause nervousness, irritability, sleeplessness and, occasionally, rapid heartbeat. Do not use more than directed. Adults: Take 2 caplets with a glass of water. Persons younger than 18 years of age should consult a doctor. If symptoms persist or worsen, consult your doctor. Do not take more than 2 caplets in 24 hours unless so directed by your doctor.

*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.